# SDR CA000719029

- Difficulty date: June 21, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 22,991 hours
- Engine: Pwa PT6A34
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 14469
- Condition: Sheared
- Location: Torque Link Assy
- Component: 14480
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A/C ON LANDING ROLLOUT PULLED TO R/H WHEN STOPPED. RT GEAR 90 DEGS TO DIRECTION OF FLT. MAINT HALF OF P/N 16469 CENTRE TORQUE LINK BOLT STILL IN PLACE. REPLACED BOLT FERRIED A/C TO MAINBASE. INSP CARRIED OUT USING MAINTENANCE MANUAL & 625 APPENDIX G. ABNORMAL OCCURRENCES FOR REFERENCE & INSPECTING AXLES & DRAG BRACES FOR AREAS THAT WOULD BE AFFECTED BY HIGH DRAG LOAD. VISUAL INSP CARRIED OUT ON P/N 14469 ON REMAINING EMBS WITH FLEET WIDE REPLACEMENT TO FOLLOW. TOOLING MARKS ARE FROM REMOVAL.
